# SDR AU000958

- Difficulty date: September 23, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Damaged
- Location: Wing Main Frame
- Component: Wing Main Frame
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING DAMAGED DURING HEAVY LANDING.  (X)
